Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Disjoint meromorphic functions and nonoscillatory differential systems


Authors: D. Aharonov and M. Lavie
Journal: Trans. Amer. Math. Soc. 187 (1974), 203-216
MSC: Primary 30A68; Secondary 34C10, 34C20
MathSciNet review: 0344472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions satisfied by disjoint meromorphic functions are obtained. These results are applied to nonoscillatory differential systems and disfocal differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A68, 34C10, 34C20

Retrieve articles in all journals with MSC: 30A68, 34C10, 34C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0344472-9
PII: S 0002-9947(1974)0344472-9
Article copyright: © Copyright 1974 American Mathematical Society